# SDR USAA2010083191880

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FORWARD PRESSURE BULKHEAD WEB AT BS 178, RBL 17, WL 228.  REPLACED FORWARD PRESSURE BULKHEAD WEB AT BS 178, RBL 17, WL 228 IAW B737 SRM 51-40-02.
